# SDR UIEA2023030900205

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON INNER SIDE OF FUSELAUGE SKIN BETWEEN STA 1720 AND 1740 AT S-45L( 1. REPAIR THE DAMAGE AREA I.A.W SRM 53-00-01-2R-1, REV=96 AND EI NO. T2023A53M-057, REV 1 2. JOB COMPLETED AND COND CHECK NML )
